| Model Number |
S-60-150-120-P6 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/14/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Manufacturer's investigation is still pending at this time.Results and conclusions will be provided in the final report.
Event or Problem Description
It was reported that during the procedural preparation, when the 6x150mm supera peripheral stent was removed from the packaging it was noted the tip was broken.The device was replaced with another supera stent and the procedure was completed.There was no patient involvement and no clinically significant delay in the procedure.No additional information was provided.
Additional Manufacturer Narrative
The device was not returned for analysis.Production record and corrective and preventive actions (capa) reviews were performed and revealed no indication of a product quality issue.Additionally, a review of the complaint handling database identified no other similar incidents from this lot.It is possible that inadvertent mishandling during unpackaging/removal from the tray resulted in the reported tip separation; however, this cannot be confirmed.The investigation determined a conclusive cause for the reported difficulties cannot be determined.Based on the reported information and results of the complaint investigation there is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.D9 - device available for evaluation updated from yes to no.